# SDR HNAA2017020300037

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 52,656 hours, 63,322 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Button
- Condition: Damaged
- Location: Master Caution
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION LIGHT MODULE POPPED OUT AND HARD TO GET RESET.  REMOVED AND REPLACED MASTER CAUTION PUSH TO RESET.
